Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Continuous vomiting, numbness in head, neck, face, shortness of breath post weeks of hair coloring. What should be done?

hi there, i coloured my hair and 1 day later started to experience vomitting, numbness in my head, neck , face and now going down my arms and back. I have been experiencing shortness of breath and heaviness in my chest and fever . I went to my doctor and he said its just a severe case of the flu and numbing is not uncommon for severe strains of the flu..i am still experiencing the numbing and it is now week 2. i don t know what to do? they havent taken any blood tests. is that necessary to determine a reaction? they did give me a cardio test and all seemed well. Please advise what I should do? Thank you very much in advance for your help.
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Allergist and Immunologist 's  Response
the color reaction as many patients are allergic to color and as it is used it is absorbed in blood and it attacks various organs like chest skin stomach heart eyes brain stomach
after one time exposure the severe reactions take 2 week to go but whole reaction goes after every particle is removed from hair by time may be 6-8 week
no use of color in future
use anti allergics and antiallergic specific to organ involved and anti allergic applications on affected skin and therapy according to symptomps
Answered: Sun, 22 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor